`a`
Journal of Modern Dynamics (JMD)
 

Outer billiards and the pinwheel map
Pages: 255 - 283, Issue 2, April 2011

doi:10.3934/jmd.2011.5.255      Abstract        References        Full text (1053.5K)           Related Articles

Richard Evan Schwartz - Department of Mathematics, Brown University, Providence, RI 02912, United States (email)

1 R. Douady, "These de 3-ème Cycle," Université de Paris 7, 1982.
2 D. Dolyopyat and B. Fayad, Unbounded orbits for semicircular outer billiards, Annales Henri Poincaré, to appear.
3 F. Dogru and S. Tabachnikov, Dual billiards, Math. Intelligencer, 27 (2005), 18-25.       
4 F. Dogru and S. Tabachnikov, Dual billiards in the hyperbolic plane, Nonlinearity, 15 (2002), 1051-1072.       
5 D. Genin, "Regular and Chaotic Dynamics of Outer Billiards," Ph.D. thesis, The Pennsylvania State University, State College, 2005.       
6 E. Gutkin and N. Simanyi, Dual polygonal billiard and necklace dynamics, Comm. Math. Phys., 143 (1991), 431-450.       
7 R. Kolodziej, The antibilliard outside a polygon, Bull. Pol. Acad Sci. Math., 37 (1994), 163-168.       
8 J. Moser, Is the solar system stable?, Math. Intelligencer, 1 (1978/79), 65-71.       
9 J. Moser, "Stable and Random Motions in Dynamical Systems, with Special Emphasis on Celestial Mechanics," Hermann Weyl Lectures, the Institute for Advanced Study, Princeton, N. J. Annals of Mathematics Studies, No. 77. Princeton University Press, Princeton, N. J.; University of Tokyo Press, Tokyo, 1973.       
10 B. H. Neumann, "Sharing Ham and Eggs," Summary of a Manchester Mathematics Colloquium, 25 Jan 1959, published in Iota, the Manchester University Mathematics Students' Journal.
11 R. E. Schwartz, Unbounded orbits for outer billiards, J. Mod. Dyn., 1 (2007), 371-424.       
12 R. E. Schwartz, "Outer Billiards on Kites," Annals of Mathematics Studies, 171, Princeton University Press, Princeton, NJ, 2009.       
13 S. Tabachnikov, "Geometry and Billiards," Student Mathematical Library, 30, Amer. Math. Soc., Providence, RI; Mathematics Advanced Study Semesters, University Park, PA, 2005.       
14 S. Tabachnikov, "Billiards," Société Mathématique de France, Panoramas et Syntheses, 1, 1995.
15 F. Vivaldi and A. Shaidenko, Global stability of a class of discontinuous dual billiards, Comm. Math. Phys., 110 (1987), 625-640.       

Go to top